| Model Number |
E SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing without duplicating the malfunction.The device was recertified and returned to the customer.Review of the device logs did not find evidence to support the reported event.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during functional testing, the device displayed a "check pads" message.Complainant did not indicate that there was any patient involvement in the reported malfunction.